Solutions of a modified fifth Painlevé equation are meromorphic

Aimo Hinkkanen, Ilpo Laine

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publicationPapers on analysis
PublisherUniv. Jyväskylä, Jyväskylä
Pages133-146
Number of pages14
Volume83
StatePublished - 2001

Publication series

NameRep. Univ. Jyväskylä Dep. Math. Stat.
PublisherUniv. Jyväskylä, Jyväskylä

Cite this

Hinkkanen, A., & Laine, I. (2001). Solutions of a modified fifth Painlevé equation are meromorphic. In Papers on analysis (Vol. 83, pp. 133-146). (Rep. Univ. Jyväskylä Dep. Math. Stat.). Univ. Jyväskylä, Jyväskylä.